I am a 58 yr old divorced woman and have suffered from depression, anxiety, agitation since I was a child...never diagnosed until in my 30s. I have been taking Paxil 20 - 40 mgs daily (was at 20mg for a long time, then the md rx 30 then 40 I have gone back and forth) since 1990. the only reason on paxil because it was the only one i could tolerate. Took Zoloft at lower dose it felt like it was really helping my mood, more elevated and less agitated. As soon as the MD would begin increasing the dosage, past 50 mgs, I would become nauseos, flu like symptoms Md tried many different meds. I now take flexoril and lorazepam at night to sleep (have insomnia, oseoarthritis and low back problems). My question at this point is this. I have a lot of stress in my life, and have for last 10 years...I have always been unable to handle stress, even when younger. Bad temper, and easily agited still. I go through times of deeper depression and then seem much better for awhile, always staying on the Paxil. Should I ask md to add Zoloft with the Paxil? I tried weaning from Paxil twice over last 5 years. Each time I would decrease I could not stop crying. I want to try another med with the Paxil...what do you suggest? I am highly sensitive to meds. Need to find a med or mix of meds that will ease the agitation, quick temper, depression and sadness and anxiety....really need help here...effecting my work, losing temper, easily agitated.
Please advise...anyone out there with similar issues? Oh, also I have Adult ADHD, but take nothing for it. Tried Ritalin, and the other med, stimulant, street drug, forget the name. Those meds increase my agitation and anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.